# SDR ASAA2023030442171

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 26,842 hours, 8,449 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 MACH AIRSPEED WARNING TEST WILL NOT TEST. GROUNDED - YES. ACCOMPLISHED AIRCRAFT PWR RESET PER B737-900 AMM 20-16-99OPS CHECKS NORMAL BOTH #1 AND #2 MACH TEST. REF AMM 22-11-24.
